# SDR SWAA2021122245526

- Difficulty date: November 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-520561 / [01] TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D;SN: 200048001; DUE DATE: 24-FEB-22; [04] PERFORMED REPAIR ON STR 25R LOC BTW BS500C TO BS540FWD C.C IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFF BELOW; [05] PERFORMED REPAIR ON STR 25R LOC BTW BS500C TO BS540FWD C.C IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED.
